# SDR UIEA99079

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Safety Wire
- Condition: Broken
- Location: Te Aft Flap
- Part time: 2,696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED A/C PER ATLAS AIR FCD 99-17, FOUND THE FOLLOWING AFT FLAP TRACK CARRIAGE BOGIE PIN ASSEMBLY WITH FAILED SAFETY WIRE ON ONE POSITION; NR 1 OUTBOARD PIN, WIRE BROKEN, TORQUE ON BOLT OK.  AIRCRAFT REPAIRED PER ATLAS AIR FCD 99-17, REF IPC 27-51-28-01.  (M)
